Acta Mathematica

On embeddings of spheres

B. C. Mazur

Full-text: Open access

Note

A research announcement has already appeared in Bull. Amer. Math. Soc. 65, 1959.

Article information

Source
Acta Math. Volume 105, Number 1-2 (1961), 1-17.

Dates
Received: 20 May 1959
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889174

Digital Object Identifier
doi:10.1007/BF02559532

Zentralblatt MATH identifier
0096.37904

Rights
1961 © Almqvist & Wiksells Boktryckeri

Citation

Mazur, B. C. On embeddings of spheres. Acta Math. 105 (1961), no. 1-2, 1--17. doi:10.1007/BF02559532. https://projecteuclid.org/euclid.acta/1485889174.


Export citation

References

  • Alexander, J. W., Proceedings of the National Academy of Sciences, 10 (1924), 6–10.
  • Guggenheim, V. K. A. M., Piecewise linear isotopy, Proc. London Math. Soc., 3 (1953), 417–434.
  • Milnor, J. W., On manifolds homeomorphic with S7, Ann. of Math., 64 (1956), 399–405.
  • Moise, E. E., Affine Structures in 3-manifolds II, Ann. of Math., 55 (1952), 172–176.
  • Morse, M. To appear in Ann. of Math.
  • Thom, René, Quelques propriétés globales des variétés differentiables, Comment. math. Helv., 28 (1954), p. 21, in particular.